| Catalog Number |
90620US |
| Medical Device Problem Codes |
Overheating of Device (1437); Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1/full name of the reporting facility: (b)(6) medical center.The duo headlight 2 bay system - us (90620us) was returned for evaluation: failure analysis - the duo headlight was received in used condition.Evaluation identified that the headlight had loose debris inside the luminaire leading to the light tests failure.In addition, the snorkel edge and the power cord connector rubber cover were detached. root cause analysis - the reported complaint was confirmed.The issue of this duo headlight overheating and flickering is most likely due to rough handling/environmental damage.No manufacturing, workmanship, or material deficiency has been identified.
Event or Problem Description
A facility reported that after 20 minutes of use, the duo headlight 2 bay system - us (90620us) started to overheat and the beam began to flicker.There was no patient involvement; thus, no patient injury, death or surgical delay was reported.